RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 26, выпуск 2, страницы 247–255 (Mi adm681)  

RESEARCH ARTICLE

On a graph isomorphic to its intersection graph: self-graphoidal graphs

P. K. Dasa, K. R. Singhb

a Department of Mathematics, KIIT Deemed to be University, Bhubaneswar, 751031, India
b Department of Mathematics, National Institute of Technology, Arunachal Pradesh, 791112, India

Аннотация: A graph $G$ is called a graphoidal graph if there exists a graph $H$ and a graphoidal cover $\psi$ of $H$ such that $G\cong\Omega(H,\psi)$. Then the graph $G$ is said to be self-graphoidal if it is isomorphic to one of its graphoidal graphs. In this paper, we have examined the existence of a few self-graphoidal graphs from path length sequence of a graphoidal cover and obtained new results on self-graphoidal graphs.

Ключевые слова: graphoidal cover, graphoidal covering number, graphoidal graph, self-graphoidal graph.

Полный текст: PDF файл (322 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 05C38, 05C75
Поступила в редакцию: 21.01.2016
Исправленный вариант: 06.11.2018
Язык публикации: английский

Образец цитирования: P. K. Das, K. R. Singh, “On a graph isomorphic to its intersection graph: self-graphoidal graphs”, Algebra Discrete Math., 26:2 (2018), 247–255

Цитирование в формате AMSBIB
\RBibitem{DasSin18}
\by P.~K.~Das, K.~R.~Singh
\paper On a~graph isomorphic to its intersection graph: self-graphoidal graphs
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 247--255
\mathnet{http://mi.mathnet.ru/adm681}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm681
  • http://mi.mathnet.ru/rus/adm/v26/i2/p247

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:55
    Полный текст:17
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020